# SDR SWIA201642270

- Difficulty date: June 27, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 34,636 hours, 29,442 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, ON TAKEOFF.  RIGHT GEAR WAS YELLOW, THEN RED, WHEN NOSE AND LT SHOWED UP AND WHITE.  REMOVED AND REPLACED THE RT MLG WHEEL BIN IAW AMM.  OPS CHECK GOOD.
